Advances in Differential Equations
- Adv. Differential Equations
- Volume 7, Number 9 (2002), 1125-1151.
A generalized Osgood condition for viscosity solutions to fully nonlinear parabolic degenerate equations
Using a generalized assumption of Osgood type, we prove a new comparison result for viscosity sub and supersolutions of fully nonlinear, possibly degenerate, parabolic equations. Our result allows to deal with hamiltonian functions with a quadratic growth in the spatial gradient, under special compatibility conditions with the diffusive terms. It applies in particular to a financial differential model for pricing Mortgage-Backed Securities.
Adv. Differential Equations Volume 7, Number 9 (2002), 1125-1151.
First available in Project Euclid: 29 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35K65: Degenerate parabolic equations 49L25: Viscosity solutions 91B28
Papi, Marco. A generalized Osgood condition for viscosity solutions to fully nonlinear parabolic degenerate equations. Adv. Differential Equations 7 (2002), no. 9, 1125--1151.https://projecteuclid.org/euclid.ade/1367241462